Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/46102
Title: The analytical solution for the Black-Scholes equation with two assets in the Liouville-Caputo fractional derivative sense
Authors: Panumart Sawangtong
Kamonchat Trachoo
Wannika Sawangtong
Benchawan Wiwattanapataphee
King Mongkut's University of Technology North Bangkok
Curtin University
Thailand Ministry of Education
Mahidol University
Keywords: Mathematics
Issue Date: 25-Jul-2018
Citation: Mathematics. Vol.6, No.8 (2018)
Abstract: © 2018 by the authors. It is well known that the Black-Scholes model is used to establish the behavior of the option pricing in the financial market. In this paper, we propose the modified version of Black-Scholes model with two assets based on the Liouville-Caputo fractional derivative. The analytical solution of the proposed model is investigated by the Laplace transform homotopy perturbation method.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85052818915&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/46102
ISSN: 22277390
Appears in Collections:Scopus 2018

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.